Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Decomposition of Tensors

J. W. Alexander
Annals of Mathematics
Second Series, Vol. 27, No. 4 (Jun., 1926), pp. 421-423
Published by: Annals of Mathematics
DOI: 10.2307/1967693
Stable URL: http://www.jstor.org/stable/1967693
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Decomposition of Tensors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423